RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2000, Volume 191, Number 3, Pages 113–142 (Mi msb465)  

This article is cited in 8 scientific papers (total in 8 papers)

Unique continuation of solutions of differential equations with weighted derivatives

N. A. Shananin

Peoples Friendship University of Russia

Abstract: The paper contains a generalization of Calderon's theorem on the local uniqueness of the solutions of the Cauchy problem for differential equations with weighted derivatives. Anisotropic estimates of Carleman type are obtained. A class of differential equations with weighted derivatives is distinguished in which germs of solutions have unique continuation with respect to part of the variables.

DOI: https://doi.org/10.4213/sm465

Full text: PDF file (408 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2000, 191:3, 431–458

Bibliographic databases:

UDC: 517.85
MSC: Primary 35A07, 35G10; Secondary 35SXX
Received: 20.01.1999 and 18.08.1999

Citation: N. A. Shananin, “Unique continuation of solutions of differential equations with weighted derivatives”, Mat. Sb., 191:3 (2000), 113–142; Sb. Math., 191:3 (2000), 431–458

Citation in format AMSBIB
\Bibitem{Sha00}
\by N.~A.~Shananin
\paper Unique continuation of solutions of differential equations with weighted derivatives
\jour Mat. Sb.
\yr 2000
\vol 191
\issue 3
\pages 113--142
\mathnet{http://mi.mathnet.ru/msb465}
\crossref{https://doi.org/10.4213/sm465}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1773257}
\zmath{https://zbmath.org/?q=an:0971.35003}
\elib{http://elibrary.ru/item.asp?id=13356618}
\transl
\jour Sb. Math.
\yr 2000
\vol 191
\issue 3
\pages 431--458
\crossref{https://doi.org/10.1070/sm2000v191n03ABEH000465}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000088115700008}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0034338856}


Linking options:
  • http://mi.mathnet.ru/eng/msb465
  • https://doi.org/10.4213/sm465
  • http://mi.mathnet.ru/eng/msb/v191/i3/p113

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. A. Shananin, “Partial quasianalyticity of distribution solutions of weakly nonlinear differential equations with weights assigned to derivatives”, Math. Notes, 68:4 (2000), 519–527  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. N. A. Shananin, “Propagation of the Invariance of Germs of Solutions of Quasilinear Differential Equations with Weighted Derivatives”, Math. Notes, 71:1 (2002), 123–130  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. Shananin, NA, “On propagation of germ invariance”, Acta Applicandae Mathematicae, 72:1–2 (2002), 101  crossref  mathscinet  zmath  isi  elib  scopus  scopus  scopus
    4. N. A. Shananin, “On the Fiber Structure of Symmetry Invariance Sets of Solutions to Quasilinear Equations”, Math. Notes, 88:6 (2010), 879–887  mathnet  crossref  crossref  mathscinet  isi
    5. N. A. Shananin, “On the Unique Continuation along Curves of Germs of Solutions to Linear Differential Equations with Constant Coefficients”, Math. Notes, 102:1 (2017), 128–132  mathnet  crossref  crossref  mathscinet  isi  elib
    6. N. A. Shananin, “On the Unique Continuation of the Germs of Solutions of First-Order Differential Equations along Curves”, Math. Notes, 102:6 (2017), 855–866  mathnet  crossref  crossref  isi  elib
    7. Levin A., “Difference Dimension Quasi-Polynomials”, Adv. Appl. Math., 89 (2017), 1–17  crossref  mathscinet  zmath  isi  elib  scopus
    8. Levin A., “Bivariate Dimension Quasi-Polynomials of Difference-Differential Field Extensions With Weighted Basic Operators”, Math. Comput. Sci., 13:1-2, SI (2019), 157–168  crossref  isi
  • Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:263
    Full text:85
    References:38
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019